# SDR SWAA2022022344019

- Difficulty date: September 20, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,272 hours, 32,157 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER FORWARD SLIDING SEAL BENT AND CRACKED. / REMOVED AND REPLACED LEFT LOWER SLIDER SEAL REF AMM 53-31-31.
